MAUDE Adverse Event Report: STRYKER GMBH AXSOS 3 CORTEX SCREW D3.5MM / L24MM; PLATE, FIXATION, BONE

STRYKER GMBH AXSOS 3 CORTEX SCREW D3.5MM / L24MM; PLATE, FIXATION, BONE
Catalog Number 661424
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Upon completion of the investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
As reported: "a revision surgery had to be performed using synthes.The patient had to have another surgery.The plate failed according to surgeon and a locking screw pulled through the pangea distal humerus plate.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was confirmed during the investigation.The device inspection revealed the following: the identification of the returned screw was confirmed based on the catalog number and catalog number marked.The returned bone screw is fractured below the head, which was the only part returned.The lines of rest visible on the breakage surface indicate a fatigue fracture caused by continuous excessive loading, as confirmed by the presence of rest lines.It should be noted that more detailed information about the event, as well as x-ray images, would have been necessary to conduct a complete investigation.The exact root cause of the incident could not be determined.During the device inspection, it was not possible to confirm any user-related error.However, this cannot be ruled out.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required currently.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design-related problems were found during the investigation.If more information is provided, the case will be reassessed.

Brand Name
AXSOS 3 CORTEX SCREW D3.5MM / L24MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24495335
Report Number0008031020-2026-00280
Device Sequence Number4980167
Product Code HRS
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K222381
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number661424
Device Lot NumberAL0073
Date Returned to Manufacturer02/02/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexMale